# SDR SWAA2022030165707

- Difficulty date: January 16, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 33,231 hours, 19,922 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL UPPER FWD SLIDER IS CRACKED / R&R'D L/H HORIZONTAL STAB UPPER SLIDING SEAL PER AMM 53-31-31
